English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55513/89835 (62%)
Visitors : 10957455      Online Users : 174
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58066

    Title: Löschian competition under demand uncertainty
    Authors: Yang, Biing-Shiunn;Mai, Chao-Cheng
    Contributors: 淡江大學經濟學系
    Keywords: Löschian Competition;demand uncertainty
    Date: 2009-11
    Issue Date: 2011-09-29 10:54:22 (UTC+8)
    Publisher: Hoboken: Wiley-Blackwell Publishing, Inc.
    Abstract: This purpose of this paper is twofold: First, we are interested in making a first step towards formally introducing demand uncertainty into the standard model of Löschian competition. Secondly, we wish to explore the effects of demand uncertainty on both the nature of the solution and comparative statics relating to the equilibrium price and market area. Several striking results are derived and then compared with those derived by Capozza and Van Order (1978), Benson (1980), Appelbaum and Katz (1986) and Ishii (1991).
    El propósito de este artículo es doble: Primero, nos interesa dar el primer paso hacia presentar formalmente la incertidumbre de la demanda dentro del modelo estándar de competencia de Lösch. Segundo, queremos explorar los efectos de la incertidumbre de la demanda tanto en la naturaleza de la solución como en estática comparativa relacionada con el precio de equilibrio y el área de mercado. Se obtienen varios resultados sorprendentes los cuales se comparan a continuación con los obtenidos por Capozza y Van Order (1978), Benson (1980), Appelbaum y Katz (1986) e Ishii (1991).
    Relation: Papers in Regional Science 88(4), pp.765-784
    DOI: 10.1111/j.1435-5957.2009.00235.x
    Appears in Collections:[Graduate Institute & Department of Economics] Journal Article
    [Graduate Institute & Department of Industrial Economics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Löschian competition under demand uncertainty.pdf664KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback